Volume 8, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Invariants for Lagrangian tori

Ronald Fintushel and Ronald J Stern

Geometry & Topology 8 (2004) 947–968
Bibliography
1 D Auroux, S K Donaldson, L Katzarkov, Luttinger surgery along Lagrangian tori and non-isotopy for singular symplectic plane curves, Math. Ann. 326 (2003) 185 MR1981618
2 Y Eliashberg, L Polterovich, New applications of Luttinger’s surgery, Comment. Math. Helv. 69 (1994) 512 MR1303225
3 T Etgü, B D Park, Non-isotopic symplectic tori in the same homology class, Trans. Amer. Math. Soc. 356 (2004) 3739 MR2055752
4 R Fintushel, R J Stern, Rational blowdowns of smooth 4–manifolds, J. Differential Geom. 46 (1997) 181 MR1484044
5 R Fintushel, R J Stern, Knots, links, and 4–manifolds, Invent. Math. 134 (1998) 363 MR1650308
6 R Fintushel, R J Stern, Nonsymplectic 4–manifolds with one basic class, Pacific J. Math. 194 (2000) 325 MR1760784
7 R Fintushel, R J Stern, Symplectic surfaces in a fixed homology class, J. Differential Geom. 52 (1999) 203 MR1758295
8 R Fintushel, R J Stern, Tori in symplectic 4–manifolds, from: "Proceedings of the Casson Fest", Geom. Topol. Monogr. 7, Geom. Topol. Publ., Coventry (2004) 311 MR2172489
9 R E Gompf, A new construction of symplectic manifolds, Ann. of Math. (2) 142 (1995) 527 MR1356781
10 M Hutchings, Y J Lee, Circle-valued Morse theory, Reidemeister torsion, and Seiberg–Witten invariants of 3–manifolds, Topology 38 (1999) 861 MR1679802
11 T Mark, Torsion, TQFT, and Seiberg–Witten invariants of 3–manifolds, Geom. Topol. 6 (2002) 27 MR1885588
12 G Meng, C H Taubes, SW = Milnor torsion, Math. Res. Lett. 3 (1996) 661 MR1418579
13 J W Morgan, T S Mrowka, Z Szabó, Product formulas along T3 for Seiberg–Witten invariants, Math. Res. Lett. 4 (1997) 915 MR1492130
14 J W Morgan, Z Szabó, C H Taubes, A product formula for the Seiberg–Witten invariants and the generalized Thom conjecture, J. Differential Geom. 44 (1996) 706 MR1438191
15 L Polterovich, New invariants of totally real embedded tori and a problem in Hamiltonian mechanics, from: "Methods of Qualitative Theory and Bifurcation Theory", Gorki (1988)
16 J R Stallings, Constructions of fibred knots and links, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976), Part 2", Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc. (1978) 55 MR520522
17 C H Taubes, The Seiberg–Witten invariants and 4–manifolds with essential tori, Geom. Topol. 5 (2001) 441 MR1833751
18 V Turaev, Torsions of 3–dimensional manifolds, 208, Birkhäuser Verlag (2002) MR1958479
19 S Vidussi, Lagrangian surfaces in a fixed homology class : existence of knotted Lagrangian tori, J. Differential Geom. 74 (2006) 507 MR2269786
20 A Weinstein, Symplectic manifolds and their Lagrangian submanifolds, Advances in Math. 6 (1971) MR0286137